MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT, TAPERGUARD ORAL/NASAL TRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT, TAPERGUARD ORAL/NASAL TRACHEAL TUBES; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18750
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that prior to use on a patient, foreign material was found inside the package before even opening the package.There was no patient involvement.
 
Additional Manufacturer Narrative
Three samples of the taperguard endotracheal tube were received for evaluation and the customer reported complaint could not be confirmed.A visual inspection was performed on sample one and it was observed the endotracheal tube presented small ink stains that did not affect the tube labeling, on sample two the tube presented small ink stains that did not affect the tube labeling, and on sample three, no ink stains nor foreign material was observed inside the pouch.We are unable to determine the cause for this specific event however, manufacturing controls are in place to detect contamination and to reduce the potential for occurrence during the manufacturing process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT, TAPERGUARD ORAL/NASAL TRACHEAL TUBES
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mex 32590
MX  32590
MDR Report Key6853731
Report Number2936999-2017-05451
Device Sequence Number19111857
Product Code BTR
UDI-Device Identifier40884522007536
UDI-Public40884522007536
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Model Number18750
Device Catalogue Number18750
Device Lot Number16K0435JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1